The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Rendiconti Lincei - Matematica e Applicazioni


Full-Text PDF (84 KB) | Metadata | Table of Contents | RLM summary
Volume 25, Issue 3, 2014, pp. 293–299
DOI: 10.4171/RLM/679

Published online: 2014-08-31

The steep Nekhoroshev’s Theorem and optimal stability exponents (an announcement)

Massimiliano Guzzo[1], Luigi Chierchia and Giancarlo Benettin[2]

(1) Università di Padova, Italy
(2) Università di Padova, Italy

A new statement of Nekhoroshev’s theorem in the general steep case with stability exponents, conjectured to be optimal, is presented.

Si presenta un nuovo enunciato del teorema di Nekhoroshev nel caso ripido ("steep") generico, con migliori esponenti di stabilità, che si congetturano essere ottimali.

Keywords: Hamiltonian systems, Nekhoroshev’s theorem, steepness

Guzzo Massimiliano, Chierchia Luigi, Benettin Giancarlo: The steep Nekhoroshev’s Theorem and optimal stability exponents (an announcement). Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 25 (2014), 293-299. doi: 10.4171/RLM/679